×

zbMATH — the first resource for mathematics

Found 17 Documents (Results 1–17)

100
MathJax
Changat, Manoj (ed.) et al., Convexity in discrete structures. Joint proceedings of the international instructional workshop on convexity in discrete structures, Thiruvananthapuram, Kerala, India, March 22–April 2, 2006 and the international workshop on metric and convex graph theory, Barcelona, Spain, June 12–16, 2006. Mysore: Ramanujan Mathematical Society (ISBN 978-81-902545-5-7/hbk). Ramanujan Mathematical Society Lecture Notes Series 5, 105-116 (2008).
PDF BibTeX XML Cite
Changat, Manoj (ed.) et al., Convexity in discrete structures. Joint proceedings of the international instructional workshop on convexity in discrete structures, Thiruvananthapuram, Kerala, India, March 22–April 2, 2006 and the international workshop on metric and convex graph theory, Barcelona, Spain, June 12–16, 2006. Mysore: Ramanujan Mathematical Society (ISBN 978-81-902545-5-7/hbk). Ramanujan Mathematical Society Lecture Notes Series 5, 47-55 (2008).
MSC:  05C99 05C12 05C75
PDF BibTeX XML Cite
Ray Chaudhuri, D. K. (ed.) et al., Extended abstracts from the R. C. Bose centenary symposium on discrete mathematics and applications, Kolkata, India, December 20–23, 2002. Amsterdam: Elsevier. Electronic Notes in Discrete Mathematics 15, 60-63 (2003).
MSC:  05C12 05C38
PDF BibTeX XML Cite
Full Text: DOI
Balakrishnan, R. (ed.) et al., Graph connections. Proceedings of the conference, Cochin, India, January 28-31, 1998. New Delhi: Allied Publishers Limited. 87-90 (1999).
MSC:  05C38 05C75
PDF BibTeX XML Cite